# SDR AALA202204138517

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 58,752 hours, 24,682 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM EXISTING "T" CAP REPAIR AT BS 947 BETWEEN LBL 24.75 AND RBL 24.75. REPLACED FLOOR BEAM "T" CAP PER SRM 53-70-51-2R-5.
